# SDR AMTA200800230

- Difficulty date: March 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Charger
- Condition: Faulty
- Location: Isfd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISFD BATTERY FAULT LIGHT ON. REMOVED AND REPLACED ISFD BATTERY CHARGER OPS CHECK GOOD NO FAULT LIGHT.  (K)
